Nevirapine induced Stevens-Johnson syndrome: a case report

Patel, Ishan B and Adiga, Shalini and Shetty, Disha J and Bairy, KL (2014) Nevirapine induced Stevens-Johnson syndrome: a case report. International Journal of Basic & Clinical Pharmacology, 3 (2). pp. 401-402. ISSN 2319-2003

[img] PDF
nevirapine case14.pdf - Published Version
Restricted to Registered users only

Download (139kB) | Request a copy

Abstract

Stevens-Johnson syndrome (SJS) is a severe mucocutaneous skin reaction with extensive necrosis and detachment of the epidermis. Nevirapine is one of the high risk agents implicated in development of SJS. Here, we present a case of 27 years old male with HIV infection who was diagnosed to have SJS following administration of nevirapine.

Item Type: Article
Uncontrolled Keywords: Stevens-Johnson syndrome; nevirapine; HIV.
Subjects: Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Manipal
Date Deposited: 24 Sep 2014 10:39
Last Modified: 24 Sep 2014 10:39
URI: http://eprints.manipal.edu/id/eprint/140729

Actions (login required)

View Item View Item